# SDR ASAA0741501

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6590737563
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MIDFLAP CENTER FORE FLAP TRACK I/B ROLLER SUPPORT BOSS ACCOMPLISH BORE REPAIR PER BOEING MSG 1 222431189 2.  REMOVED DAMAGED RIB, INSTALLED NEW RIB FITTING PER SRM 51-40-02.
